MathSciNet Relay Station
MathSciNet bibliographic data
MR1637864 52A38 (52A40 52B11 52B55)
Lopez, M. A.; Reisner, S. A special case of Mahler's conjecture. Discrete Comput. Geom. 20 (1998), no. 2, 163–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement